# SDR SWIA200616435

- Difficulty date: January 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 13,110 hours, 10,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB FS 621 LBL 27.5 WL 130 CRACKED ITEM FOUND AT C CHECK INSPECTION.  REPAIRED WEB IAW CRJ REO 601R-53-61-1541.
